# SDR SWI2025F01812

- Difficulty date: July 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 2-1 IS CHAFED.  REPAIRED THE RT SLAT TRACK 2-1 IAW REO 670-57-42-2150 REV -.
